# SDR SWIA2024052100001

- Difficulty date: May 20, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N125SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000440
- Aircraft time: 25,053 hours, 14,404 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fms
- Condition: Out Of Sequence
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FMS WOULD NOT SEQUENCE APPROACH PROPERLY GOING INTO OKC. WOULD ONLY LOAD BACK COURSE, TRIED MULTIPLE TIMES WITH MULTIPLE APPROACHES AND FMS WOULD ONLY LOAD BACK COURSE WHEN APPROACH WAS ARMED. DIVERTED BACK TO DIRECT TO DFW AND ARMED LNAV ABOUT 30MILES AWAY AND WHEN LNAV WAS PRESSED IT ACTIVATE A LOCALIZER. (FLIGHT 5220 FILED CLOSED)TROUBLE SHOT THE FMS SYSTEM PER FIM-5093 AND FOUND NO FAULTS TO THE FMS SYSTEM OR MESSAGES ASSOCIATED WITH APPROACH SEQUENCE. PERFORMED OPS CHECK OF THE FMS IN REFERENCE TO AMM 34-61-00 AND OPS CHECK GOOD. COULD NOT FIND ANY MESSAGES IN THE CMC IN REFERENCE TO AMM 45-45-00. COULD NOT DUPLICATE PROBLEM. NOTED FOR FURTHER PROBLEMS. OK FOR SERVICE.
